# SDR YENA2018100170395

- Difficulty date: September 27, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N618JB
- Make and model: Airbus A320-232
- Aircraft serial: 2489
- Aircraft time: 53,473 hours, 19,093 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 878, LAS-BOS. VERBAL REPORT FROM FLIGHT CREW. DIRTY SOCK SMELL IN CABIN IN DESCENT AT 8000 FT; THIS REPORT DESCRIBES A LEVEL 1 ODOR. COMPLIED WITH INFORMATION NOTICE 2017-T015C SECTION A. A/C IS OK FOR SERVICE.
